# SDR UIEA2019021303209

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,871 hours, 15,997 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MULTIPLE BLADES (FAN) WITH DAMAGE ON #1 ENG.( BLADES REQ REWORK DUE TO DAMAGE BLADE 34 REMOVED 1.2 IN BEND LEADING EDGE TO TRAILING. BLADE 30 REMOVED .7 IN BEND LEADING TO TRAILING. BLADE #4 CONTOURED .4 - 3" FROM LEADING EDGE BLADE 1 CONTOURED .2 IN BEND .4 FROM LEADING EDGE IAW AMM 767-72-31-02-308-055-H00. ALL WITHIN LIMITS.  )
